I received the Kenalog shot in my upper arm on Dec 15, 2014 and have been experiencing back pain, breathing issue's as well as sinus dryness. I have been to the ER 5 times and they cant find anything wrong and of course the administrating doctor denies any side effects from this shot. Can someone tell me how to get this out my system or how long it will take to get out my system?
Bad news first there is no way you can get it out faster. However it should be gone in 4-5 weeks and should be feeling better the further away from the shot you get. Those really aren't side effects of it. The back pain could be if you have been on steroids for a long time. (by way of fractured vertebrae). How about seeing your primary about your symptoms?
NO, no one can accurately tell you how long it will take for this to get out of your system. I had a shot of it in my back (left shoulder) for shoulder cuff pain due to arthritic bone on bone pain. I was a raging maniac for seven days before THAT subsided. I couldn't get a good night's sleep for two weeks, BUT the shoulder cuff pain magically disappeared in two days and lasted four months and counting. A friend of mine had the same injection into his hand with the same result as I had on his first injection. His second injection only produced the unwanted side effects and provided NO pain relief. My doctor told me he didn't know with any certainty whether the injection would work at all or if it did how long it would last. I am to see him again six months from the date of the injection, BUT I WILL NOT be going back.
You know a Toradol injection into your hip muscle might help your back pain and other side effects. It is a NSAID injection that can only be used 2-3 times due to cardiac problems. You might ask your doctor for it to help with your current side effects NO MATTER WHAT HE SAYS if you don't have MAJOR cardiac issues.
Kenalog, Tarodol, Triamcinlone ... are these all the same medicines??? and I read this morning where there are many MANY drug interactions... including the flu shot. My primary doctor keeps pushing the flu vaccine... I said "no thank you" because I have only gotten it once and had very bad side effects... then this morning I read where the flu shot is a bad adverse reaction when used with triamcinolone or kenalog. I am thinking that maybe many people may be having adverse drug interactions and do not realize it because there are many drugs listed that have adverse drug reactions with kenalog, tarodol or triamcinolone. .I am liking this but I think it is because I have no other drugs for it to interact with??? Just a thought. I am wondering how long will this free type movement will last. gMaxwell
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.